Journal of Graph Theory

Cover image for Vol. 71 Issue 1

September 2012

Volume 71, Issue 1

Pages 1–122

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Spanning Cycles Through Specified Edges in Bipartite Graphs (pages 1–17)

      Reza Zamani and Douglas B. West

      Version of Record online: 15 SEP 2011 | DOI: 10.1002/jgt.20627

    2. List Colorings of K5-Minor-Free Graphs With Special List Assignments (pages 18–30)

      Daniel W. Cranston, Anja Pruchnewski, Zsolt Tuza and Margit Voigt

      Version of Record online: 25 AUG 2011 | DOI: 10.1002/jgt.20628

    3. Excluding Induced Subdivisions of the Bull and Related Graphs (pages 49–68)

      Maria Chudnovsky, Irena Penev, Alex Scott and Nicolas Trotignon

      Version of Record online: 15 SEP 2011 | DOI: 10.1002/jgt.20631

    4. New Ore-Type Conditions for H-Linked Graphs (pages 69–77)

      Michael Ferrara, Ronald Gould, Michael Jacobson, Florian Pfender, Jeffrey Powell and Thor Whalen

      Version of Record online: 15 SEP 2011 | DOI: 10.1002/jgt.20632

    5. New Bounds on the Grundy Number of Products of Graphs (pages 78–88)

      Victor Campos, András Gyárfás, Frédéric Havet, Claudia Linhares Sales and Frédéric Maffray

      Version of Record online: 25 JUL 2012 | DOI: 10.1002/jgt.20633

    6. A Characterization of b-Perfect Graphs (pages 95–122)

      Chính T. Hoàng, Frédéric Maffray and Meriem Mechebbek

      Version of Record online: 1 DEC 2011 | DOI: 10.1002/jgt.20635

SEARCH

SEARCH BY CITATION